Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Text availability
Article attribute
Article type
Publication date

Search Results

298 results
Filters applied: . Clear all Results are displayed in a computed author sort order. Results by year timeline is unavailable
Page 1
Hyperkalemia in the elderly: drugs exacerbate impaired potassium homeostasis.
Perazella MA, Mahnensmith RL. Perazella MA, et al. J Gen Intern Med. 1997 Oct;12(10):646-56. doi: 10.1046/j.1525-1497.1997.07128.x. J Gen Intern Med. 1997. PMID: 9346463 Free PMC article. Review.
Electrolyte and acid-base disorders associated with AIDS: an etiologic review.
Perazella MA, Brown E. Perazella MA, et al. J Gen Intern Med. 1994 Apr;9(4):232-6. doi: 10.1007/BF02600132. J Gen Intern Med. 1994. PMID: 8014731 Review.
Renal mechanism of trimethoprim-induced hyperkalemia.
Velázquez H, Perazella MA, Wright FS, Ellison DH. Velázquez H, et al. Ann Intern Med. 1993 Aug 15;119(4):296-301. doi: 10.7326/0003-4819-119-4-199308150-00008. Ann Intern Med. 1993. PMID: 8328738
Hyperkalemia in hospitalized patients treated with trimethoprim-sulfamethoxazole.
Alappan R, Perazella MA, Buller GK. Alappan R, et al. Ann Intern Med. 1996 Feb 1;124(3):316-20. doi: 10.7326/0003-4819-124-3-199602010-00006. Ann Intern Med. 1996. PMID: 8554227 Clinical Trial.
Hyperkalemia in the elderly: a group at high risk.
Perazella MA. Perazella MA. Conn Med. 1996 Apr;60(4):195-8. Conn Med. 1996. PMID: 8776121
298 results
Jump to page
Feedback